MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION WALLFLEX ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL
Model Number M00516740
Medical Device Problem Codes Difficult to Remove (1528); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.Block g4: premarket/510(k): k233939, k091510, reported here as this exceeded the character limit for the designated field.Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex esophageal fully covered stent was implanted to treat a 5cm stricture in the esophagus during an esophagogastroduodenoscopy (egd) esophageal stent procedure performed on (b)(6) 2024.The patient anatomy was noted to be tortuous.During the withdrawal, after the stent deployed it was caught on the delivery system.They adjusted and recaptured sheath.Another wallflex esophageal fully covered stent was used to complete the procedure.There were no patient complications as a result of this event.

Brand Name
WALLFLEX ESOPHAGEAL
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key21218619
Report Number3005099803-2025-00099
Device Sequence Number21031587
Product Code ESW
UDI-Device Identifier08714729778073
UDI-Public08714729778073
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00516740
Device Catalogue NumberM00516740
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Initial Report FDA Received Date01/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose